# SDR IPXA10M63551

- Difficulty date: October 18, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 48,995 hours, 5,389 cycles
- Engine: Pwa PW4462
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114529
- Condition: Cracked
- Location: Bs 1531 L37r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO LONGERON SPLICE FITTING IS CRACKED AT STA 1531/5-123 AND L37R.  REMOVED LONGERON FITTING AT CTR CARGO COMPT AT STA 1531/5-123 AND L37R. FABRICATED LONGERON FITTING AND INSTALLED REF DWG A5AT114 AND SRM 51-33-01, PAGES 30 AND 31.
